# SDR HNAA2019102200316

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 45,580 hours, 42,153 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Battery Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  641     24-36  2204481  18OCT19  MGM  CLOSE
      BATTERY 1 OVERTEMP MESSAGE ON EICAS IN FLIGHT

FACT  19OCT19  16:22  MGM
            R&R CANNON PLUG ON WIRE P1007 TO BATTERY #1 TEMP SEN
            SOR. PERFORMED OPS CHECK OF BATTERY & TEMP ON MFD. O
            PS CHECK GOOD, NO DISCREPANCIES NOTED. OK FOR SERVICE.
